# SDR UPS01436251

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Chord
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LHW - UPPER SURFACE L/E FIXED PANEL BUTT JOINT AREA FOUND BULGE AT ILES 997 AFT OF NR 7 V.C. FLAP AS MARKED.  L/E FIXED PANEL SUPPORT T-CHORD REPLACED AND RIB REINSTALLED AS PER SRM 51-30-02, 51-10-01 L/E PNEUMATIC DUCT TRUSS ROD AND TORQUE SHAFT REMOVED AND RECONNECTED AS PER MM 36-11-00, 20-51-01, 27-81-05.
